Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Parallelism and equidistance in classical differential geometry


Author: W. C. Graustein
Journal: Trans. Amer. Math. Soc. 34 (1932), 557-593
MSC: Primary 53A04
MathSciNet review: 1501651
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1932-1501651-5
Article copyright: © Copyright 1932 American Mathematical Society